# SDR 9800086622

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE NR 1 HYDRAULIC LOW QUANTITY LIGHT ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  REPLACED THE HYDRAULIC TRANSMITTER AND HYDRAULIC UNION ON NR 4 HYDRAULIC SYSTEM HEAT EXCHANGER PRESSURE LINE AND SECURED B-NUT ON NR 1 ENGINE DRIVEN PUMP HYDRAULIC PRESSURE LINE.  OPERATIONAL CHECK GOOD.
